# SDR 04348706

- Difficulty date: December 13, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N706BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7553
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE MESSAGE ON TAKEOFF.  LT MAIN GEAR DID NOT SHOW UP.  MX ADJUSTED THE LOOSE MLG UPLOCK TARGET FOR PROX SENSOR AND PERFORMED NUMEROUS GEAR SWINGS.
